# SDR DALA2019031401672

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 81,135 hours, 62,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN LONGERON 10 RH BETWEEN STA.207 AND 218. FUSELAGE SKIN WAS REPAIRED (PERMANET REPAIR) PER ER/A 576287-14 REV ORIGINAL AND ETI-88-19-022 REV. 2 GENERAL VISUAL INSPECTION ON REPAIR WILL BE MONITORING EVERY 8000 CYCLES UNDER L.P. 0981635 PER ERA 576287-14 REV ORIGINAL SECTION II. (LP0983470)
